# SDR COMA0460151

- Difficulty date: February 14, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 24,982 hours, 24,007 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 142A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,535 hours, 11,248 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5257 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FLAP CONTROL LEVER.
